MAUDE Adverse Event Report: ORTHOPEDIATRICS 9MM X 360MM ADOLESCENT NAIL, RIGHT

ORTHOPEDIATRICS 9MM X 360MM ADOLESCENT NAIL, RIGHT
Model Number 00-1504-0936
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Dr.(b)(6) from (b)(6) reported a post-operative issue involving a 10-year-old male patient implanted with a 9mm x 360mm adolescent right nail (part no.00-1504-0936).During a clinic visit, the nail was found broken through the most proximal screw hole of the distal portion.A revision procedure was performed, and the device was removed on (b)(6) 2025.The hospital disposed of the broken device, and it is not available for evaluation.No patient injury or death was reported, and the surgery was completed successfully.

Brand Name
9MM X 360MM ADOLESCENT NAIL, RIGHT
Common Device Name
ADOLESCENT NAIL, RIGHT
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOOEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key23077457
Report Number3006460162-2025-00057
Device Sequence Number15905656
Product Code HSB
UDI-Device Identifier00841132146828
UDI-Public00841132146828
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1504-0936
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Initial Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age10 YR
Patient SexMale